MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).Additional concomitants: alnty c processing modu, 03r67-01, ac07084, ac07085, ac07090, ac07091, ac07086, ac07088.
 
Event or Problem Description
The customer reported falsely elevated calcium results generated on the alinity c processing module on two patients.The following results were provided: on (b)(6) 2024, sid: (b)(6) = alinity ac07087 = 14.61 / 13.85, another alinity (ac07088) = 13.7 mg/dl.On (b)(6) 2024, ac07090 = 13.80 / 10.20 mg/dl; ac07084 = 10.89 mg/dl; ac07085 = 11.12 mg/dl, repeated.On (b)(6) 2024 ac07087 = 10.15 / 10.16 mg/dl; new sample processed on ac07091 = 13.8 / 10.2 mg/dl.On (b)(6) 2024, ac07090 = 9.27 / 9.25 mg/dl; ac07091 = 9.37 / 9.40 mg/dl; ac07086 = 9.24 / 9.22 mg/dl; ac07087 = 9.25 / 9.31 mg/dl.On (b)(6) 2024, sid: (b)(6) = ac07086 = 14.73 mg/dl, ac07087 = 15.06 mg/dl; repeated sample on (b)(6) 2024, ac07091 = 9.06 / 9.17 mg/dl.On (b)(6) 2024, ac07090 = 8.53 / 8.56 mg/dl; ac07091 = 8.59 / 8.67 mg/dl; ac07086 = 8.43 / 8.47 mg/dl; ac07087 = 8.57 / 8.45 mg/dl.Customer¿s normal range: 8.4-10.2 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, labeling review, search for similar complaints, device history record, and ticket trending review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Labeling was reviewed and sufficiently addresses the customer's issue.Device history record review did not identify any nonconformances or deviations associated with the likely lot number 88813un24 and the complaint issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent for lot 88813un24 was identified.
 
Event or Problem Description
The customer reported falsely elevated calcium results generated on the alinity c processing module on two patients.The following results were provided: on (b)(6) 2024 sid (b)(6) = alinity (b)(6) = 14.61 / 13.85, another alinity (b)(6) = 13.7 mg/dl.(b)(6) 2024 (b)(6) = 13.80 / 10.20 mg/dl; (b)(6) = 10.89 mg/dl; (b)(6) = 11.12 mg/dl, repeated on (b)(6) 2024 (b)(6) = 10.15 / 10.16 mg/dl; new sample processed on (b)(6) = 13.8 / 10.2 mg/dl on (b)(6) 2024, (b)(6) = 9.27 / 9.25 mg/dl; (b)(6) = 9.37 / 9.40 mg/dl; (b)(6) = 9.24 / 9.22 mg/dl; (b)(6) = 9.25 / 9.31 mg/dl.On (b)(6) 2024, sid (b)(6) = (b)(6) = 14.73 mg/dl, (b)(6) = 15.06 mg/dl; repeated sample on (b)(6) 2024 (b)(6) = 9.06 / 9.17 mg/dl.On (b)(6) 2024, (b)(6) = 8.53 / 8.56 mg/dl; (b)(6) = 8.59 / 8.67 mg/dl; (b)(6) = 8.43 / 8.47 mg/dl; (b)(6) = 8.57 / 8.45 mg/dl.Customer¿s normal range: 8.4-10.2 mg/dl no impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20504233
Report Number3002809144-2024-00304
Device Sequence Number20930190
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)250626(10)88813UN24
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue Number07P57-30
Device Lot Number88813UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown